# SDR UALA2011112106406

- Difficulty date: November 18, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,026 hours, 11,241 cycles
- Engine: Pwa PW4052
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: S343T00366
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON W-APU RUNNING.  REPLACED APU FUEL VLV ACTUATOR PER AMM.  OPERATIONAL CHECK AND FAULT LIGHT INDICATIONS NOW NORMAL.
